RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 56, Issue 5(341)  


Large deviations for Markov chains in the positive quadrant
A. A. Borovkov, A. A. Mogul'skii
3
Gibbs and quantum discrete spaces
V. A. Malyshev
117

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Bezout rings and skew polynomials
A. A. Tuganbaev
173
On the limit distribution of the quadratic deviation for a broad class of estimators of functional characteristics of the distribution law of observations
R. M. Absava
175
On non-degenerate differential-geometric Poisson brackets of third order
A. V. Balandin, G. V. Potëmin
177
Empirical processes in the GARCH(1,1)-model and robust estimation of parameters
A. E. Vyazilov
179
Real finite-zone solutions of the sine-Gordon equation: a formula for the topological charge
P. G. Grinevich, S. P. Novikov
181
Gaussian measures on free loop spaces
S. V. Lyudkovskii
183
On analytic properties of an ellipse connected with singularities of its wave front
L. D. Pustyl'nikov
185
Hirzebruch genus of a manifold supporting a Hamiltonian circle action
K. E. Feldman
187
Second-order Casimir operators for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$
O. K. Sheinman
189

Mathematical Events
About Aleksandr Semenovich Kronrod
E. M. Landis, I. M. Yaglom
191
Aleksandr Alekseevich Borovkov (on his 70th birthday)
I. S. Borisov, I. A. Ibragimov, V. I. Lotov, A. A. Mogul'skii, Yu. V. Prokhorov, S. G. Foss
202
Viktor Abramovich Zalgaller (on his 80th birthday)
V. A. Aleksandrov, Yu. F. Borisov, Yu. D. Burago, A. L. Verner, S. S. Kutateladze, Yu. G. Reshetnyak
205

Letters to the Editor
Letter to the Editor
A. M. Vershik
207
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018